Overlap syndrome of polymyositis and progressive systemic sclerosis associated with interferon therapy for chronic hepatitis C

T. Otsuka, N. Sakamoto, Y. Tanaka, K. Yamaoka, H. Nakashima, S. Yoshizawa, T. Horiuchi, Y. Niho

研究成果: Article査読

抄録

Interferon (IFN)-α therapy may induce, reveal, or exacerbate various autoimmune-related disorders. We describe a 48-year-old female patient who developed muscle weakness during IFN-α therapy given for hepatitis C virus-associated chronic active hepatitis. This symptom diminished slightly after discontinuation of the therapy, but she then began to complain of Raynaud's phenomenon, swelling of bilateral dorsal hands and dysphagia. Accompanied by an elevation of serum antinuclear antibody, the subsequent development of polymyositis (PM) and progressive systemic sclerosis was considered to have been induced by the IFN-α.

本文言語English
ページ(範囲)259-265
ページ数7
ジャーナルJapanese Journal of Rheumatology
9
3
DOI
出版ステータスPublished - 1999
外部発表はい

ASJC Scopus subject areas

  • リウマチ学

フィンガープリント

「Overlap syndrome of polymyositis and progressive systemic sclerosis associated with interferon therapy for chronic hepatitis C」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル